# SDR SWIA2021070159226

- Difficulty date: May 29, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 37,466 hours, 28,465 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Damaged
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT NOSE LANDING GEAR DOOR AND SURROUND STRUCTURE WERE DAMAGED ON FIRST CYCLE OF GEAR AFTER DOOR REPLACEMENT.      (C-CHECK RO 6/29/2021)    REMOVED DAMAGE FROM AFT NLG DOOR SURROUNDING STRUCTURE AND REPAIRED IAW REO 670-53-11-1701 REV-- DATED 2021-06-13. COMPLETED TASK CARD 51-900-1002-SKY AND ATTACHED COMPLETED FOR, 337. WEIGHT CHANGE +1.98 LBS. REF JOB 91014323 OP 11 CAMP #22878559 FOR REPLACEMENT OF NLG AFT  DOOR.
